Некоторые локальные контурно-телесные теоремы для тонко голоморфных фунуций

Сарана, О. А. (2002) Некоторые локальные контурно-телесные теоремы для тонко голоморфных фунуций. Український математичний журнал, 54 (12). pp. 1680-1687. ISSN 1027-3190

[img]
Preview
Text
Download (3MB) | Preview

Abstract

Доведено деякі локально контурно-тілесні теореми для тонко голоморфних функцій на тонко відкритих з неполярним доповненням множинах комплексної площини

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 11 Nov 2014 08:37
Last Modified: 15 Aug 2015 10:07
URI: http://eprints.zu.edu.ua/id/eprint/13884

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics